# SDR CA001017007

- Difficulty date: September 15, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,268 hours
- Engine: Allsn 250C20
- System (JASC): 7530 · Compressor Bleed Control
- Part: Compressor
- Part number: 6890550
- Condition: Cracked
- Location: Aft Diffuser
- Part time: 4,517 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING 100-HOUR INSPECTION OF THE HELICOPTER, A BLACK LINE WAS OBSERVED ON ONE OF THE COMPRESSOR ASSEMBLY MOUNTING PAD ARMS WHICH FORMS THE REAR DIFFUSER OF THE COMPRESSOR.  CLOSER VISUAL INSPECTION WITH MAGNIFYING GLASS CONFIRMED CRACK.  THE CRACKED MOUNTING ARM IS AT THE 4:00 POSITION WHEN LOOKING AT THE AFT SIDE OF THE COMPRESSOR. COMPRESSOR ASSEMBLY FOR REPAIR.  (X)
